# SDR AALA20110113TUL09

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 38,515 hours, 13,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

LAS - INFLIGHT SFO-DFW.  CAPTAIN NOTICED CABIN PRESSURE CLIMBING AT A RATE OF 2000 FPM.  NO ANNUNCIATIONS OR EICAS MESSAGES INDICATED UNTIL CABIN ALTITUDE ALERT.  CREW INITIATED EMERGENCY DESCENT.  EMERGENCY DECLARED FLIGHT DIVERTED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RE-SECURED SUPPLY DUCT THAT HAD BLOWN OFF RIGHT AIR CONDITIONER BAY.  REPLACED NUMBER 2 CONTROLLER AS A PRECAUTION.  SYSTEM GROUND CHECK NORMAL OPERATION.
